Lancaster EPrints

Graph cohomology classes in the Batalin-Vilkovisky formalism

Hamilton, Alastair and Lazarev, Andrey (2009) Graph cohomology classes in the Batalin-Vilkovisky formalism. Journal of Geometry and Physics, 59 (5). pp. 555-575. ISSN 0393-0440

Full text not available from this repository.


This paper gives a conceptual formulation of Kontsevich’s ‘dual construction’ producing graph cohomology classes from a differential graded Frobenius algebra with an odd scalar product. Our construction–whilst equivalent to the original one–is combinatorics-free and is based on the Batalin–Vilkovisky formalism, from which its gauge independence is immediate.

Item Type: Article
Journal or Publication Title: Journal of Geometry and Physics
Uncontrolled Keywords: Graph cohomology ; Feynman diagrams ; Odd symplectic geometry ; Frobenius algebra
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 59747
Deposited By: ep_importer_pure
Deposited On: 02 Nov 2012 16:10
Refereed?: Yes
Published?: Published
Last Modified: 17 Dec 2017 04:30
Identification Number:

Actions (login required)

View Item